MAUDE Adverse Event Report: Jolife AB - 3005445717 LUCAS 2 CHEST COMPRESSION SYSTEM; Compressor, Cardiac, External

Jolife AB - 3005445717 LUCAS 2 CHEST COMPRESSION SYSTEM; Compressor, Cardiac, External
Model Number LUCAS 2
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer contacted stryker to report that their device alarmed and stopped.In this state the device would not be able to provide compressions.If a device does malfunction, the device operating instructions indicate that the user is to perform manual chest compressions.There was no patient involvement reported with the event.
 
Additional Manufacturer Narrative
A stryker field service representative evaluated the device and duplicated the reported issue.The drive belt was replaced to resolve the issue.After completing other unrelated repairs, proper device operation was observed through functional and performance testing and the device was returned to the customer for service.

Brand Name
LUCAS 2 CHEST COMPRESSION SYSTEM
Common Device Name
Compressor, Cardiac, External
Manufacturer (Section D)
Jolife AB - 3005445717
scheelevagen 17
ideon science park
lund SE-22 3 70
SW  SE-223 70
Manufacturer (Section G)
Jolife AB - 3005445717
scheelevagen 17
ideon science park
lund SE-22 3 70
SW   SE-223 70
Manufacturer Contact
juan salazar
11811 willows road ne
redmond, WA 98052
+1(425)867-4000
MDR Report Key50852444
Report Number3005445717-2026-00421
Device Sequence Number13242605
Product Code DRM
UDI-Device Identifier00883873904565
UDI-Public00883873904565
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K090422
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLUCAS 2
Device Catalogue Number99576-000024
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/04/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/16/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown